# SDR UPS06547183

- Difficulty date: February 28, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 22,298 hours, 15,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK DENT IN AFT CARGO FUSELAGE.  COMPLIED WITH EA NR 757-5362-27-A1366 REV A AND UPS EO NR B757-5310-23 963-B, WITH NO DEVIATIONS FROM EA NOTE:  SEE STEPS 16 AND 19 FOR FINAL DIMENSIONS.
